# SDR SWIA201231804

- Difficulty date: September 9, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 22,465 hours, 20,663 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACKED HOLE ON RIGHT TRUNNION.  (C-CHECK)  REPAIRED PER REO.
